# SDR CALA2023012700220

- Difficulty date: January 25, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 124,322 hours, 19,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 8200312501
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VCC EXIT SIGN TERMINAL DAMAGE,  REPLACED VCC EXIT SIGN HOUSING AND TEST FOUND PASS AS PER AMM 33-51-01-402-030 REV 138.
